# SDR 9705579945

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8925E
- Make and model: Doug DC-9-31
- Aircraft serial: 45840
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti Ice Valve
- Part number: 1058942
- Condition: Malfunctioned
- Location: Tail
- Part time: 15,882 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRFOIL ICE PROTECTION PRESSURE ABNORMAL AND PRESSURE HIGH LIGHTS ILLUMINATED WITH TAIL DEICE SELECTED AFTER TAKEOFF.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED TAIL ANTI-ICE VALVE.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
